Stanisław Spodzieja. "Errata to "Multiplicity and the Łojasiewicz exponent" (Ann. Polon. Math. 73 (2000), 257-267)." Annales Polonici Mathematici 115.1 (2015): 99-100. <http://eudml.org/doc/280862>.
@article{StanisławSpodzieja2015, author = {Stanisław Spodzieja}, journal = {Annales Polonici Mathematici}, keywords = {multiplicity; local Łojasiewicz exponent; holomorphic mapping}, language = {eng}, number = {1}, pages = {99-100}, title = {Errata to "Multiplicity and the Łojasiewicz exponent" (Ann. Polon. Math. 73 (2000), 257-267)}, url = {http://eudml.org/doc/280862}, volume = {115}, year = {2015}, }
TY - JOUR AU - Stanisław Spodzieja TI - Errata to "Multiplicity and the Łojasiewicz exponent" (Ann. Polon. Math. 73 (2000), 257-267) JO - Annales Polonici Mathematici PY - 2015 VL - 115 IS - 1 SP - 99 EP - 100 LA - eng KW - multiplicity; local Łojasiewicz exponent; holomorphic mapping UR - http://eudml.org/doc/280862 ER -